# SDR CA121126003

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6C67C
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

(CAN) PILOT NOTED OIL TEMPERATURE INCREASE TO 152 DEGREES C AND WITHIN A FEW SECONDS UP TO 178 DEGREES C.  PILOT INDUCED ENGINE SHUTDOWN, RETURNED TO DDEPARTURE WHERE AN OEI LANDING WAS SAFELY PERFORMED.  REVIEW OF THE FDR DOWNLOAD CONFIRMED OIL TEMPERATURE EXCEEDENCE.
